# SDR RAIA201010200001

- Difficulty date: October 20, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 25,536 hours, 24,063 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Dirty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE FLIGHT CREW REPORTED FUEL SMELL IN THE COCKPIT COMING FROM THE APU BLEED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED APU FUEL NOZZLES.  SYSTEM OPS CHECKED GOOD.
